Alert archive / New Mexico / Tornado Warnings in 2019
Tornado Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 2, 2019, 3:45 PM MDT for Chaves County, New Mexico. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2019, 3:45 PM MDT (21:45 UTC)
- Expired
- Jun 2, 2019, 4:45 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:00 PM MDT | HAIL 1.75 | 25 Sw Roswell, NM | |
| Jun 2, 4:45 PM MDT | HAIL 2 | 5 Sw Dexter, NM | REPORTED BY STORM SPOTTER AT US 285 AND STATE RD. 559 INTERSECTION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:29 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1303 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
308
WFUS55 KABQ 022145
TORABQ
NMC005-022245-
/O.NEW.KABQ.TO.W.0016.190602T2145Z-190602T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
345 PM MDT Sun Jun 2 2019
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Southwestern Chaves County in southeastern New Mexico...
* Until 445 PM MDT.
* At 345 PM MDT, a severe thunderstorm capable of producing a tornado
was located 22 miles southwest of Roswell, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Roswell Correctional Facility around 425 PM MDT.
This includes Highway 285 between Mile Markers 82 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3306 10490 3325 10490 3329 10445 3300 10441
TIME...MOT...LOC 2145Z 270DEG 21KT 3315 10482
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Guyer3 follow-up statements
609
WWUS55 KABQ 022207
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
407 PM MDT Sun Jun 2 2019
NMC005-022245-
/O.CON.KABQ.TO.W.0016.000000T0000Z-190602T2245Z/
Chaves-
407 PM MDT Sun Jun 2 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
SOUTHWESTERN CHAVES COUNTY...
At 407 PM MDT, a severe thunderstorm capable of producing a tornado
was located 19 miles west of Dexter, or 19 miles southwest of
Roswell, moving east at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Roswell Correctional Facility around 430 PM MDT.
This includes Highway 285 between Mile Markers 82 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3306 10490 3325 10490 3329 10445 3300 10441
TIME...MOT...LOC 2207Z 272DEG 20KT 3312 10469
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Guyer926
WWUS55 KABQ 022223 RRA
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
423 PM MDT Sun Jun 2 2019
NMC005-022245-
/O.CON.KABQ.TO.W.0016.000000T0000Z-190602T2245Z/
Chaves-
423 PM MDT Sun Jun 2 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
SOUTHWESTERN CHAVES COUNTY...
At 423 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Dexter, or 16 miles south of
Roswell, moving east at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Chaves County.
This includes Highway 285 between Mile Markers 82 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3305 10481 3326 10477 3329 10445 3300 10441
TIME...MOT...LOC 2223Z 267DEG 25KT 3313 10452
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Guyer629
WWUS55 KABQ 022243
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
443 PM MDT Sun Jun 2 2019
NMC005-022253-
/O.EXP.KABQ.TO.W.0016.000000T0000Z-190602T2245Z/
Chaves-
443 PM MDT Sun Jun 2 2019
...THE TORNADO WARNING FOR SOUTHWESTERN CHAVES COUNTY WILL EXPIRE AT
445 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.
LAT...LON 3305 10481 3326 10477 3329 10445 3300 10441
TIME...MOT...LOC 2243Z 270DEG 21KT 3313 10438
$$
GuyerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 2, 3:19 PM MDT, 26 minutes earlier.
Area forecast discussion, Jun 2, 3:19 PM MDT, 26 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 319 PM MDT Sun Jun 2 2019 .SYNOPSIS... Severe thunderstorm season is in full swing across New Mexico and will continue through the next couple of days before a Pacific low moves over the state on Wednesday and brings much drier air in from the west. Thunderstorms will favor central and eastern New Mexico on Monday, with more severe thunderstorms likely. Potential for severe storms will decrease some Tuesday and especially on Wednesday. A late week warming trend will send daytime temperatures back to normal for a change. Saturday will likely be the warmest day so far this calendar year, with Albuquerque hitting 90 degrees for the first time and Roswell hitting 100 degrees for the first time. A backdoor cold front may replenish moisture late next weekend, bringing and resurgence of thunderstorms going into early the following week. && .DISCUSSION... Another round of severe storms ongoing this afternoon, with a more favorable shear profile (0-6km bulk shear 45-50kts) providing an atmosphere favoring supercells...even west of the central mountain chain. Giant hail is likely with a couple supercell storms currently, one over SW Valencia Co, another over far SE Lincoln and yet another moving from Torrance into Guadalupe Co. A severe thunderstorm watch is in place for much of eastern NM and will likely be expanded this evening to include the remaining counties in the east central plains. Look for more severe storms Monday in what looks to be a repeat of today. Severe potential will decrease Tuesday as winds aloft decrease with approach of the filling/weakening Pacific low, still forecast to push over on Wednesday. Dry westerly flow will prevail toward the end of the week and into the weekend, leading to a significant downtrend in thunderstorm activity and an uptrend in daytime temperatures. By Friday, highs will be back to normal for early June. Albuquerque is forecast to reach 90 degrees for the first time the calendar year by Saturday, although we'll be close on Friday. Roswell is forecast to hit 100 degrees for the first time this year on Saturday, but will also be close on Friday. A backdoor front is forecast to slide down late in the weekend and replenish moisture for a significant uptick in storms going into early the following week as an upper level ridge parks over the region, making for slow moving, soaking storms. 11 && .FIRE WEATHER... An upper level low inching eastward toward NM will continue drawing low level moisture westward into eastern NM the next several days. Daily rounds of showers and storms will impact much of the area with a gradient from dry along the Cont Dvd to wet over the eastern plains through Tuesday. The main upper level wave will cross NM on Wednesday and allow temperatures to trend cooler with greater coverage of wetting rainfall westward to the Cont Dvd. This system will exit northeastern NM on Thursday while an upper ridge begins to strengthen over southern NM through Sunday. High temperatures will rebound slightly above normal with this ridge, especially over the eastern plains. Min humidity will fall below 20% on most days across western NM however overnight recoveries will still range from good over the west to excellent across the east each night. High haines and excellent vent rates will be present most days. Extended model guidance is dragging a moist back door cold front into eastern NM early next week with a big uptick in storm coverage over the state. Guyer && .AVIATION... 18Z TAF CYCLE The focus again today will be severe convection across eastern NM and gusty virga activity across western NM. Low clouds over portions of eastern NM late this morning will continue to erode through early afternoon then transition to scattered TSRA with large hail, damaging winds, and frequent lightning thru early evening. The best chance for severe storms will likely focus in the area from near Corona to Ruidoso eastward to Roswell and Clovis. SHRA is likely to continue overnight across parts of east central and southeastern NM with additional development of low cigs and perhaps patchy fog before sunrise. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 52 86 51 86 / 5 0 0 10 Dulce........................... 42 80 41 79 / 30 10 10 20 Cuba............................ 48 81 46 78 / 10 20 10 20 Gallup.......................... 40 84 41 82 / 0 0 0 10 El Morro........................ 42 82 40 78 / 0 5 0 20 Grants.......................... 44 83 39 81 / 0 10 0 20 Quemado......................... 46 81 45 79 / 0 0 0 10 Glenwood........................ 52 87 51 85 / 0 0 0 10 Chama........................... 37 73 39 73 / 30 30 20 20 Los Alamos...................... 55 79 54 78 / 20 20 20 20 Pecos........................... 48 76 50 77 / 50 40 40 30 Cerro/Questa.................... 45 74 45 74 / 30 20 20 30 Red River....................... 39 65 39 65 / 30 20 20 40 Angel Fire...................... 31 69 32 69 / 40 40 30 50 Taos............................ 41 78 41 78 / 20 20 20 20 Mora............................ 41 75 43 74 / 40 40 40 50 Espanola........................ 51 83 51 83 / 20 20 20 20 Santa Fe........................ 53 78 55 78 / 30 30 30 30 Santa Fe Airport................ 49 82 51 81 / 20 20 20 20 Albuquerque Foothills........... 56 85 58 84 / 10 20 20 20 Albuquerque Heights............. 58 86 58 85 / 10 20 20 20 Albuquerque Valley.............. 57 88 57 86 / 10 20 20 20 Albuquerque West Mesa........... 56 86 57 86 / 10 20 20 20 Los Lunas....................... 50 88 53 86 / 10 20 20 20 Rio Rancho...................... 57 87 56 86 / 10 20 20 20 Socorro......................... 55 91 56 89 / 5 20 20 20 Sandia Park/Cedar Crest......... 50 79 52 78 / 10 20 20 30 Tijeras......................... 51 83 52 81 / 10 20 20 30 Moriarty/Estancia............... 41 83 44 82 / 20 20 20 40 Clines Corners.................. 48 78 51 77 / 30 30 30 40 Gran Quivira.................... 50 83 53 81 / 10 20 20 30 Carrizozo....................... 59 84 57 81 / 10 20 30 30 Ruidoso......................... 48 75 48 73 / 30 40 40 50 Capulin......................... 47 78 48 78 / 30 30 40 40 Raton........................... 43 80 45 81 / 30 20 20 30 Springer........................ 46 81 45 81 / 30 40 50 40 Las Vegas....................... 45 76 46 77 / 40 40 40 40 Clayton......................... 53 83 55 84 / 30 20 40 20 Roy............................. 52 78 54 79 / 40 20 50 20 Conchas......................... 58 85 59 86 / 50 20 30 20 Santa Rosa...................... 55 84 56 84 / 40 30 30 30 Tucumcari....................... 59 87 60 86 / 40 30 40 20 Clovis.......................... 57 85 59 83 / 60 30 40 30 Portales........................ 59 86 59 84 / 60 40 60 30 Fort Sumner..................... 60 86 60 85 / 50 30 30 20 Roswell......................... 64 90 63 88 / 60 30 60 30 Picacho......................... 57 82 56 81 / 40 50 60 40 Elk............................. 54 81 52 78 / 50 40 60 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 11
Hazardous weather outlook, Jun 2, 3:56 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 356 AM MDT Sun Jun 2 2019 NMZ501>540-031100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 356 AM MDT Sun Jun 2 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong to severe storms are likely this afternoon and evening from the central mountains to the Texas border. Most of the activity will be between 1200pm and 900pm. Damaging wind gusts and large hail are the main threats with these storms, although we cannot rule out an isolated tornado. Additionally, thunderstorms west of the central mountain chain may result in gusty and erratic winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily rounds of showers and thunderstorms are expected through mid week across eastern New Mexico. Some storms will be severe with large hail and damaging winds, although a tornado is also possible. The potential for severe weather is greatest through Monday. Also, any area that sees repeated rounds of heavy rainfall will be at risk for localized flooding. Meanwhile, across central and western New Mexico, a mix of wet and dry storms may produce gusty and erratic winds Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 40
In the hours before
Special weather statement, Jun 2, 2:47 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
247 PM MDT Sun Jun 2 2019
NMZ504-022115-
Northwest Highlands-
247 PM MDT Sun Jun 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTH
CENTRAL SANDOVAL COUNTIES UNTIL 315 PM MDT...
At 247 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Lindrith, or 17 miles northwest of Cuba, moving
northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lindrith and Regina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3623 10692 3622 10693 3622 10696 3621 10696
3619 10698 3618 10697 3607 10720 3617 10733
3637 10713
TIME...MOT...LOC 2047Z 218DEG 18KT 3621 10717
CALocal storm report, Jun 2, 2:54 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT SUN JUN 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TORNADO 10 W DURAN 34.48N 105.57W
06/02/2019 TORRANCE NM NWS EMPLOYEE
REPORTED BY OFF DUTY NWS EMPLOYEE
&&
EVENT NUMBER ABQ201902265
CASpecial weather statement, Jun 2, 3:09 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 309 PM MDT Sun Jun 2 2019 NMZ506-507-022145- West Central Mountains-West Central Highlands- 309 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA...EAST CENTRAL MCKINLEY AND SOUTHWESTERN SANDOVAL COUNTIES UNTIL 345 PM MDT... At 309 PM MDT, Doppler radar was tracking a strong thunderstorm near Cebolletita, or 13 miles north of Laguna Pueblo, moving northeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cebolletita, Marquez, Paguate, Bibo, Encinal, Seboyeta and Paraje. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3505 10744 3521 10752 3546 10730 3523 10709 TIME...MOT...LOC 2109Z 224DEG 10KT 3524 10734 CA
Local storm report, Jun 2, 3:12 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SUN JUN 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL 7 NW DURAN 34.54N 105.48W
06/02/2019 E0.75 INCH TORRANCE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201902266
TRMLocal storm report, Jun 2, 3:15 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT SUN JUN 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 1 SSW PHILMONT SCOUT RA 36.47N 104.95W
06/02/2019 M1.00 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201902267
TRMSpecial weather statement, Jun 2, 3:27 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 327 PM MDT Sun Jun 2 2019 NMZ515-528-022145- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 327 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 345 PM MDT... At 327 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Cimarron to Black Lake. Movement was northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Angel Fire, Cimarron, Philmont Scout Ranch, Rayado and Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for northeastern New Mexico. LAT...LON 3663 10474 3641 10526 3616 10519 3635 10468 TIME...MOT...LOC 2127Z 226DEG 15KT 3648 10483 3629 10525 Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:03 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| Jun 1, 6:10 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jun 1, 6:25 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 50 min |
| Jun 1, 6:28 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Jun 1, 6:59 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Jun 1, 7:25 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jun 1, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jun 1, 7:58 PM MDT | Tornado Warning | ABQ | Chaves | 19 min |
| Jun 1, 8:53 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jun 2, 11:30 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jun 2, 12:00 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jun 2, 12:12 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jun 2, 12:17 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 2, 12:44 PM MDT | Special Weather Statement | ABQ | Torrance | 31 min |
| Jun 2, 12:46 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jun 2, 1:14 PM MDT | Special Weather Statement | ABQ | Torrance | 16 min |
| Jun 2, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 52 min |
| Jun 2, 1:31 PM MDT | Special Weather Statement | ABQ | Mora | 14 min |
| Jun 2, 1:52 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jun 2, 1:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jun 2, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 54 min |
| Jun 2, 2:09 PM MDT | Tornado Warning | ABQ | Torrance | 51 min |
| Jun 2, 2:17 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 58 min |
| Jun 2, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 67 min |
| Jun 2, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 32 min |
| Jun 2, 2:47 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 28 min |
| Jun 2, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| Jun 2, 3:09 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 2, 3:10 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 65 min |
| Jun 2, 3:27 PM MDT | Special Weather Statement | ABQ | Colfax | 18 min |
| Jun 2, 3:48 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 117 min |
| Jun 2, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 39 min |
| Jun 2, 3:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 2, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Jun 2, 4:10 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 2, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 55 min |
| Jun 2, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance, Valencia | 30 min |
| Jun 2, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 54 min |
| Jun 2, 4:41 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 64 min |
| Jun 2, 4:45 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Jun 2, 5:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 2, 5:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jun 2, 5:24 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 23 min |
| Jun 2, 5:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jun 2, 5:28 PM MDT | Special Weather Statement | ABQ | Torrance | 47 min |
| Jun 2, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 26 min |
| Jun 2, 5:54 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 53 min |
Nearby
Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.